Buy it Again
Signature Care Cold & Flu Relief Daytime & Nighttime Softgel - 48 Count

Signature Care Cold & Flu Relief Daytime & Nighttime Softgel - 48 Count

Active Ingredients: (Daytime): In Each Softgel: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Phenylephrine HCl (5 mg). (Nighttime): In Each Softgel: Acetaminophen (325 mg), Dextromethorphan HBr (15 mg), Doxylamine Succinate (6.25 mg). (Daytime): Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. (Nighttime): Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine. Inactive Ingredients: (Daytime): Butylated Hydroxyanisole, Butylated Hydroxytoluene, Edible White Ink, FD&C Red 40 (May Contain This Ingredient), FD&C Yellow 6, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan, Sorbitol. (Nighttime): D&C Yellow 10, Edible White Ink, FD&C Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan, Sorbitol.
Cold & Flu Relief, Daytime/Nighttime, Softgels

Other Information: Store at room temperature 59 - 86 degrees F (15 - 30 degrees C). Avoid excessive heat. Misc: 48 Total Softgels: 32 daytime; 16 nighttime. (Non-Drowsy Daytime Cold & Flu Relief): Acetaminophen 325 mg - Pain reliever/fever reducer. Dextromethorphan HBr 10 mg - Cough suppressant. Phenylephrine HCl 5 mg - Nasal decongestant. Compare to Vicks DayQuil LiquiCaps active ingredients (This product is not manufactured or distributed by Procter & Gamble, owner of the registered trademark Vicks DayQuil and NyQuil LiquiCaps). Alcohol free. Antihistamine free. (Nighttime Cold & Flu Relief): Acetaminophen 325 mg - Pain reliever/fever reducer. Dextromethorphan HBr 15 mg - Cough suppressant. Doxylamine succinate 6.25 mg - Antihistamine. Compare to Vicks NyQuil LiquiCaps active ingredients (This product is not manufactured or distributed by Procter & Gamble, owner of the registered trademark Vicks DayQuil and NyQuil LiquiCaps). Quality guaranteed. Questions or comments? Call 1-888-723

More

Product Attributes
Warning Contains: Warnings: Liver warning: These products contain acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: to make a child sleep (Nighttime only); with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your pre
Directions Directions: Do not take more than directed (see overdose warning). Do not take more than 4 doses in 24 hours. Swallow whole; do not crush, chew, or dissolve. Keep outer carton for complete warnings and product information. (Daytime): Adults and Children 12 Years and Over: Take 2 softgels with water every 4 hours. (Nighttime): Adults and Children 12 Years and Over: Take 2 softgels with water every 6 hours. Children Under 12 Years: Do not use.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.